Jump to content

Pitou

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

Everything posted by Pitou

  1. Well, it's been 7 weeks since I stopped my 20mg of Citalopram (having tapered off with the help of the doctor). The 'brain zaps' have much reduced, and are almost gone now, although if I have coffee or alcohol, they can come back a little bit, or if I am tired. Definitely miss the support of the tablets though. I am not feeling as well in myself as I was, and notice much more all those little things that used to bother me. But hey, that's life! And I am still happy in my job, so I guess I am doing OK, compared to some. Hang in there guys, it does get better.
  2. Two weeks later now, and I am still getting the brain zaps, although they are lessening somewhat now. I notice that if I have coffee, they definitely get worse... anyone else have experience of caffeine aggravating the withdrawal symptoms? Still could sleep for the Olympics, though, and need the coffee in the morning to get out the door to work! And the tinnitus is still screaming...
  3. I came off 20mg daily Citalopram after nearly a year, doing it the skip a day for three weeks, skip two days for three weeks, and that worked really well for me. I do, however, have some side effects now (the last tablet was two weeks ago). Brain zaps, itchy skin, headache (but not migraine) and dizziness. But during the period while reducing the tablets I managed fine. Go figure.
  4. It is great to find this site. When I went on Citalopram for severe anxiety and depression and insomnia in April last year (due to a really difficult work situation...a bullying boss, and me being used as the 'scapegoat' for his own issues with women), it really helped me. I had very little side effects going on it, and tolerated the meds well. 10mg daily didn't help much, so it was upped to 20mg daily, and that worked a treat. I was able to laugh again, the little things that used to blow me out of the water with anxiety became manageable. Yeah, I gained some weight, but I was so much better in my mind that I didn't (and still don't) care. I have since changed my job, and am happy with it! Hurrah! A boss who is human and cares about the people she manages. Makes a nice change. So I went to the doc and he took me off the meds gradually, and I stopped completely a couple of weeks ago. No problems until... Three days ago, I started getting the 'head zaps', and feeling a little dizzy. My tinnitus is screaming. I also could sleep for the Olympics. The head zaps scared me, as I thought I was having some kind of mini-strokes or something. No advice from the doc as to the potential of 'coming off side-effects', he never even mentioned it. I will be sure to let him know! I am so glad to hear from others that these feelings are pretty much normal, and even though it may take some time, they will go away eventually. Thanks again for a terrific web-site.
×
×
  • Create New...